# SDR SWIA202005190747

- Difficulty date: March 24, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE SILL PLATE FS 752 L BL 36 APPROX. HAS CORROSION AS MARKED   (C-CHECK) RO 5/16/2020   REMOVED COOROSION AND RESTORE FINISH AT LH PRESSURE SILL PLATE FS 752 LBL 36 IAW BOMBARDIER REO ALL STEPS AND SKY-CARD COMPLIED WITH
